# SDR YENA2008043

- Difficulty date: May 3, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 4,685 hours, 2,886 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1558121
- Part serial: 1092
- Condition: Popped
- Location: T/E Flap
- Part time: 4,685 hours, 2,886 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 1205, HPN-RSW, FLAPS FAIL ON FINAL APPROACH, UNABLE TO RESET PER QRH, FLAP "0" LANDING, LANDING SPEED APPROX 180 KTS.  T/S PER FIM TASK 27-51-00-810-802-A, REMOVED AND REPLACED L4 FLAP ACTUATOR DUE TO BEING POPPED IAW AMM 27-51-01, ALL OPS CHECKS NORMAL AMM 27-50-00-710-801-A1500.
